MathSciNet Relay Station
MathSciNet bibliographic data
MR2246842 39A11 (93C55 93D25)
Arcak, Murat; Sontag, Eduardo D. Diagonal stability of a class of cyclic systems and its connection with the secant criterion. Automatica J. IFAC 42 (2006), no. 9, 1531–1537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement